MathSciNet Relay Station
MathSciNet bibliographic data
MR1389519 (98j:46052) 46K10 (46L05)
Gaur, A. K. ${}\sp \ast$-representations on Banach $\sp \ast$-algebras. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1461–1466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement